American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Craig Huneke, Paolo Mantero, Jason McCullough and Alexandra Seceleanu. A multiplicity bound for graded rings and a criterion for the Cohen-Macaulay property. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. Elias and M. E. Rossi. Analytic isomorphisms of compressed local algebras. Proc. Amer. Math. Soc. 143 (2015) 973-987.
Abstract, references, and article information   
View Article: PDF

[3] Jesse Beder. The grade conjecture and asymptotic intersection multiplicity. Proc. Amer. Math. Soc. 142 (2014) 4065-4077.
Abstract, references, and article information   
View Article: PDF

[4] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[5] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[6] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information   
View Article: PDF

[7] Joseph P. Brennan and Neil Epstein. Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011) 2671-2680. MR 2801606.
Abstract, references, and article information   
View Article: PDF

[8] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF

[9] Veronique Van Lierde. A mixed multiplicity formula for complete ideals in $2$-dimensional rational singularities. Proc. Amer. Math. Soc. 138 (2010) 4197-4204. MR 2680046.
Abstract, references, and article information   
View Article: PDF

[10] Futoshi Hayasaka and Eero Hyry. A note on the Buchsbaum-Rim multiplicity of a parameter module. Proc. Amer. Math. Soc. 138 (2010) 545-551. MR 2557171.
Abstract, references, and article information   
View Article: PDF

[11] Jürgen Herzog and Xinxian Zheng. Bounds for Hilbert coefficients. Proc. Amer. Math. Soc. 137 (2009) 487-494. MR 2448568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Masako Furuya and Masataka Tomari. A characterization of semi-quasihomogeneous functions in terms of the Milnor number. Proc. Amer. Math. Soc. 132 (2004) 1885-1890. MR 2053957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Duong Quôc Viêt. On some properties of (fc)-sequences of ideals in local rings. Proc. Amer. Math. Soc. 131 (2003) 45-53. MR 1929022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C-Y. Jean Chan. An intersection multiplicity in terms of $\textrm{Ext}$-modules. Proc. Amer. Math. Soc. 130 (2002) 327-336. MR 1862109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel Katz. On the existence of maximal Cohen-Macaulay modules over $p$th root extensions. Proc. Amer. Math. Soc. 127 (1999) 2601-2609. MR 1605976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paulo Brumatti, Philippe Gimenez and Aron Simis. Combinatorics of a certain ideal in the Segre coordinate ring. Proc. Amer. Math. Soc. 124 (1996) 3285-3292. MR 1343683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Juan Elías. A numerical characterization of hypersurface singularities . Proc. Amer. Math. Soc. 119 (1993) 15-17. MR 1150648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vijay Kodiyalam. Homological invariants of powers of an ideal . Proc. Amer. Math. Soc. 118 (1993) 757-764. MR 1156471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. V. Catalisano, N. V. Trung and G. Valla. A sharp bound for the regularity index of fat points in general position . Proc. Amer. Math. Soc. 118 (1993) 717-724. MR 1146859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Manfred Herrmann and Ngô Viet Trung. Examples of Buchsbaum quasi-Gorenstein rings . Proc. Amer. Math. Soc. 117 (1993) 619-625. MR 1112491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas Marley. The reduction number of an ideal and the local cohomology of the associated graded ring . Proc. Amer. Math. Soc. 117 (1993) 335-341. MR 1112496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hara Charalambous, E. Graham Evans and Matthew Miller. Betti numbers for modules of finite length . Proc. Amer. Math. Soc. 109 (1990) 63-70. MR 1013967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. K. Verma. Rees algebras and mixed multiplicities . Proc. Amer. Math. Soc. 104 (1988) 1036-1044. MR 929432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel Katz. Note on multiplicity . Proc. Amer. Math. Soc. 104 (1988) 1021-1026. MR 929434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. P. Dutta. A special case of positivity . Proc. Amer. Math. Soc. 103 (1988) 344-346. MR 943042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Liam O’Carroll. On a theorem of Huneke concerning multiplicities . Proc. Amer. Math. Soc. 99 (1987) 25-28. MR 866423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2